Alert archive / Colorado / High Wind Warnings in 2009
High Wind Warning 14, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this high wind warning at Jan 27, 2009, 9:53 PM MST for 7 counties in Colorado. It took effect at Jan 27, 2009, 10:00 PM MST. It was in force for 13 hr. 14 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jan 27, 2009, 9:53 PM MST (04:53 UTC)
- In effect from
- Jan 27, 2009, 10:00 PM MST
- Expired
- Jan 28, 2009, 11:00 AM MST
- In force
- 13 hr
- Issued by
- NWS Denver/Boulder, CO
Counties Boulder County, CO, Clear Creek County, CO, Douglas County, CO, Gilpin County, CO, Jefferson County, CO, Larimer County, CO, Park County, CO
The radar
The Denver radar (KFTG), 74 km from the middle of the area, began a volume at 04:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 27, 11:10 PM MST | NON-TSTM WND GST 75 | 8 Sse Boulder, CO | NATIONAL WIND TECHNOLOGY CENTER |
| Jan 28, 12:10 AM MST | NON-TSTM WND GST 75 | 8 Sse Boulder, CO | NATIONAL WIND TECHNOLOGY CENTER |
| Jan 28, 12:25 AM MST | NON-TSTM WND GST 65 | Nederland, CO | |
| Jan 28, 12:27 AM MST | NON-TSTM WND GST 79 | 5 Nw Boulder, CO | NEAR LEE HILL |
| Jan 28, 1:00 AM MST | NON-TSTM WND GST 82 | 10 Sw Loveland, CO | PINEWOOD LAKE |
| Jan 28, 1:25 AM MST | NON-TSTM WND GST 65 | Nederland, CO | |
| Jan 28, 1:27 AM MST | NON-TSTM WND GST 79 | 5 Nw Boulder, CO | NEAR LEE HILL |
| Jan 28, 2:00 AM MST | NON-TSTM WND GST 82 | 10 Sw Loveland, CO | PINEWOOD LAKE |
| Jan 28, 4:35 AM MST | NON-TSTM WND GST 93 | 3 S Mt Audubon, CO | NIWOT RIDGE 12264 FEET |
| Jan 28, 5:25 AM MST | NON-TSTM WND GST 100 | 6 Nw Boulder, CO | SUSTAINED 72 MPH. |
| Jan 28, 5:35 AM MST | NON-TSTM WND GST 93 | 3 S Mt Audubon, CO | NIWOT RIDGE 12264 FEET |
| Jan 28, 5:35 AM MST | NON-TSTM WND GST 93 | Niwot, CO | |
| Jan 28, 6:25 AM MST | NON-TSTM WND GST 72 | 6 Nw Boulder, CO | GUSTS TO 100 MPH |
| Jan 28, 6:25 AM MST | NON-TSTM WND GST 100 | 6 Nw Boulder, CO | SUSTAINED 72 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 4.9 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2455 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- 176 m²/s²
- 0-3 km storm-relative helicity
- 257 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KBOU 280453 NPWBOU URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 953 PM MST TUE JAN 27 2009 COZ035-036-281300- /O.NEW.KBOU.HW.W.0014.090128T0500Z-090128T1800Z/ LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- INCLUDING...ESTES PARK...GLENDEVEY...NEDERLAND... RED FEATHER LAKES...BAILEY...CENTRAL CITY...EVERGREEN... GEORGETOWN...IDAHO SPRINGS...WESTCREEK 953 PM MST TUE JAN 27 2009 ...HIGH WIND WARNING IN EFFECT UNTIL 11 AM MST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 11 AM MST WEDNESDAY. STRONG WINDS ALOFT WILL ACCELERATE DOWN THE FOOTHILLS TONIGHT BRING STRONG AND POTENTIALLY DAMAGING WINDS TO THE FOOTHILLS. WEST WINDS 25 TO 50 MPH WITH GUSTS TO AROUND 80 MPH ARE EXPECTED. THE BEST CHANCE FOR THESE STRONG WINDS WILL BE NORTH OF I-70...ESPECIALLY OVER NORTHERN LARIMER COUNTY. IN ADDITION TO THE STRONG WINDS...BLOWING SNOW WILL REDUCE VISIBILITY TO NEAR ZERO AT TIMES. REMEMBER...A HIGH WIND WARNING MEANS THAT STRONG AND POTENTIALLY DAMAGING WINDS ARE EITHER OCCURRING OR HIGHLY LIKELY. $$
3 follow-up statements
000 WWUS75 KBOU 281038 NPWBOU URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 338 AM MST WED JAN 28 2009 COZ035-036-281800- /O.CON.KBOU.HW.W.0014.000000T0000Z-090128T1800Z/ LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- INCLUDING...ESTES PARK...GLENDEVEY...NEDERLAND... RED FEATHER LAKES...BAILEY...CENTRAL CITY...EVERGREEN... GEORGETOWN...IDAHO SPRINGS...WESTCREEK 338 AM MST WED JAN 28 2009 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING. STRONG WINDS ALOFT WILL CONTINUE TO ACCELERATE DOWN THE FOOTHILLS THIS MORNING BRINGING STRONG AND POTENTIALLY DAMAGING WINDS TO THE FOOTHILLS. LOCATIONS AT THE BASE OF THE FOOTHILLS BETWEEN GOLDEN AND BOULDER OBSERVED WINDS AT 75 TO 85 MPH OVERNIGHT. WEST WINDS OF 25 TO 50 MPH WITH GUSTS TO AROUND 80 MPH ARE EXPECTED TO CONTINUE THROUGH MID-MORNING...THEN START TO DECREASE. THE BEST CHANCE FOR THESE STRONG WINDS WILL BE NORTH OF I-70. IN ADDITION TO THE STRONG WINDS...BLOWING SNOW WILL PRODUCE LOCALLY REDUCED VISIBILITIES TO NEAR ZERO AT TIMES. REMEMBER...A HIGH WIND WARNING MEANS THAT STRONG AND POTENTIALLY DAMAGING WINDS ARE EITHER OCCURRING OR HIGHLY LIKELY. $$
000 WWUS75 KBOU 281756 NPWBOU URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 1056 AM MST WED JAN 28 2009 ...HIGH WINDS DECREASING IN THE FOOTHILLS... COZ035-036-281900- /O.EXP.KBOU.HW.W.0014.000000T0000Z-090128T1800Z/ LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- INCLUDING...ESTES PARK...GLENDEVEY...NEDERLAND... RED FEATHER LAKES...BAILEY...CENTRAL CITY...EVERGREEN... GEORGETOWN...IDAHO SPRINGS...WESTCREEK 1056 AM MST WED JAN 28 2009 ...HIGH WIND WARNING WILL EXPIRE AT 11 AM MST THIS MORNING... THE HIGH WIND WARNING WILL EXPIRE AT 11 AM MST THIS MORNING. WINDS HAVE DECREASED OVER THE FRONT RANGE FOOTHILLS LATE THIS MORNING. WEST TO NORTHWESTERLY GUSTS AUP TO ROUND 60 MPH ARE STILL POSSIBLE THOUGH THE EARLY AFTERNOON HOURS. THERE WERE SOME STRONG WIND GUSTS EARLIER THIS MORNING IN THE WARNING AREA. LEE HILL...6.5 MILES NORTHWEST OF BOULDER...HAD A GUST TO 100 MPH AT 6:25 AM MST THIS MORNING. $$
542 WWUS75 KBOU 281809 CCA NPWBOU URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE DENVER CO 1108 AM MST WED JAN 28 2009 ...HIGH WINDS DECREASING IN THE FOOTHILLS... COZ035-036-281915- /O.COR.KBOU.HW.W.0014.000000T0000Z-090128T1800Z/ LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- INCLUDING...ESTES PARK...GLENDEVEY...NEDERLAND... RED FEATHER LAKES...BAILEY...CENTRAL CITY...EVERGREEN... GEORGETOWN...IDAHO SPRINGS...WESTCREEK 1108 AM MST WED JAN 28 2009 ...HIGH WIND WARNING WILL EXPIRE AT 11 AM MST THIS MORNING... THE HIGH WIND WARNING WILL EXPIRE AT 11 AM MST THIS MORNING. WINDS HAVE DECREASED OVER THE FRONT RANGE FOOTHILLS LATE THIS MORNING. WEST TO NORTHWESTERLY GUSTS UP TO AROUND 60 MPH ARE STILL POSSIBLE THOUGH THE EARLY AFTERNOON HOURS. THERE WERE SOME STRONG WIND GUSTS EARLIER THIS MORNING IN THE WARNING AREA. LEE HILL...6.5 MILES NORTHWEST OF BOULDER...HAD A GUST TO 100 MPH AT 6:25 AM MST THIS MORNING. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this high wind warning went out at Jan 27, 3:35 PM MST, 6 hours 18 minutes earlier.
Area forecast discussion, Jan 27, 3:35 PM MST, 6 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 335 PM MST TUE JAN 27 2009 .SHORT TERM...QUIETER DAY THAN YESTERDAY WITH THE MAIN CONCERN THE AMOUNT OF WIND FOR TONIGHT INTO WEDNESDAY IN AND NEAR THE FOOTHILLS. FORECASTS HAVE HAD SOME WINDS AND THESE HAVE FINALLY DEVELOPED THIS AFTERNOON AND ALONG WITH ALL THE NEW FALLEN SNOW WENT AND HOISTED A WINTER WEATHER ADVIORY FOR BLOWING SNOW IN AND NEAR THE FOOTHILLS. THE STRONGEST OF THE WINDS LOOK TO BE IN LARIMER COUNTY WITH THIS SET UP AND BLOWING SNOW EXTENDING OUT TO INTERSTATE 25 NEAR THE WYOMING BORDER COULD BE A PROBLEM. AT THIS THE POTENTIAL GUSTS LOOK TO BE BELOW HIGH WIND CRITERIA AND HAVE HELD OFF ON ANY WATCH OR WARNING FOR WINDS. COULD GET CLOSEST IN PORTIONS OF LARIMER COUNTY WITH THE SOMEWHAT MORE NNW GEOSTROPHIC FLOW INITIALLY. OVERALL THE BEST PERIOD FOR THE STRONGEST WINDS APPEARS TO BE LATER TONIGHT THROUGH 12Z TOMORROW. ASIDE FROM THE WINDS THE OTHER ISSUE IS INCREASING SNOW IN THE MOUNTAINS WITH A WAVE AND JET APPROACHING FROM THE NW. COULD END UP NEEDING AN ADVISORY FOR SNOW IN THE HIGH COUNTRY BUT AGAIN THINGS APPEARED TO BE BELOW LIMITS AT THIS TIME. ON THE PLAINS KEPT IT DRY AS THE CHANCE FOR ANYTHING WITH A BIT OF A SURGE AND THE APPROACHING JET WAS MORE FOR WEDNESDAY NIGHT. .LONG TERM...A LARGE UPPER TROUGH OVER THE EASTERN HALF OF THE UNITED STATES WILL KEEP THE FORECAST AREA IN STRONG WEST- NORTHWESTERLY FLOW ALOFT WEDNESDAY NIGHT. IT MOVES EASTWARD ON THURSDAY WITH THE STRONG NORTHERLY FLOW ALOFT OVER THE FORECAST AREA WELL INTO THURSDAY NIGHT. THERE IS A WEST-NORTHWESTERLY JET MAX OVER THE SOUTHERN FORECAST AREA THURSDAY EVENING...THEN A NORTHERLY JET MAX SLIDING ACROSS ALL THE FORECAST AREA FROM WEST TO EAST THURSDAY AFTERNOON INTO THURSDAY EVENING. BY FRIDAY...UPPER RIDGING MOVES IN FROM THE SOUTHWESTERN UNITED STATES WITH MUCH WEAKER NORTHERLY FLOW ALOFT FOR US. THE QG VERTICAL VELOCITY FIELDS KEEP THE FORECAST AREA IN DOWNWARD SYNOPTIC SCALE MOTION WEDNESDAY NIGHT THROUGH FRIDAY. THE LOW LEVEL PRESSURE GRADIENT POINTS TO DOWNSLOPING BOUNDARY LAYER FLOW FOR THE FORECAST AREA THROUGH MOST OF THE PERIODS. FOR MOISTURE...IT IS PRETTY DEEP OVER THE MOUNTAINS WEDNESDAY NIGHT. BY THURSDAY MIDDAY...IT DECREASES...WITH JUST A BIT LINGERING OVER THE LOWER LEVELS THROUGH MUCH OF THURSDAY NIGHT. FRIDAY AND FRIDAY NIGHT ARE PRETTY DRY IN THE MOUNTAINS. OVER THE PLAINS...THERE IS SOME MOISTURE...ESPECIALLY OVER THE EASTERN TWO-THIRDS WEDNESDAY NIGHT INTO EARLY THURSDAY AFTERNOON. BY THURSDAY AFTERNOON...JUST SOME MID AND UPPER LEVEL MOISTURE REMAINS OVER THE PLAINS. IT IS DRY OVER THE PLAINS THURSDAY NIGHT THROUGH FRIDAY NIGHT. THE QPF FIELDS LOOK SIMILAR TO YESTERDAY'S 12Z RUNS ...WITH SOME MEASURABLE SNOW OVER THE MOUNTAINS WEDNESDAY NIGHT INTO FRIDAY MORNING...THE BEST WEDNESDAY NIGHT/THURSDAY MORNING. THERE IS A TAD OVER SOME OF THE PLAINS WEDNESDAY NIGHT INTO THURSDAY MORNING. FOR MOUNTAIN POPS..."LIKELY"S ARE IN THERE NOW AND WILL LET THEM RIDE...ESPECIALLY WITH THE MOISTURE...MOUNTAIN TOP FLOW ...AND THE JET MAX IN MIND. HOWEVER...THERE IS NO UPWARD SYNOPTIC SCALE MOTION...ONLY MINOR COLD AIR ADVECTION WEDNESDAY NIGHT INTO THURSDAY...AND FAIR LAPSE RATES WEDNESDAY NIGHT...BECOMING REALLY POOR BY THURSDAY MORNING. SNOW MODEL YIELDS 1 TO 6 INCHES OVER THE HIGH MOUNTAIN ZONES FROM 00Z LATE WEDNESDAY AFTERNOON THROUGH 15Z THURSDAY MORNING. NO HIGHLIGHTS. FOR THE PLAINS...THE 12Z MODEL RUNS I AM LOOKING AT SHOW ALL DOWNSLOPING...MARGINAL MOISTURE OVER THE EASTERN PLAINS...EVEN LESS FOR THE WESTERN PLAINS...NO UPWARD MOTION...AND THE JET MAX ONLY TO HELP WITH BANDED PRECIPITATION OVER THE SOUTHERN PLAINS. WILL STILL LEAVE POPS FOR THE PLAINS IN THE 10-20%S RANGE AS MODELS COULD START SHOWING UPSLOPE. WINDS COULD BE A BIT OF AN ISSUE THURSDAY NIGHT/FRIDAY MORNING FOR THE MOUNTAINS AND FOOTHILLS. FOR TEMPERATURES...THURSDAY'S HIGHS ARE 2-3 C COOLER THEN WEDNESDAY'S HIGHS. FRIDAY'S HIGHS WARM UP 6-10 C OVER THURSDAY'S. FOR THE LATER DAYS...SATURDAY THROUGH TUESDAY...MODELS HAVE AND UPPER TROUGH WAY NORTH OF THE FORECAST AREA SATURDAY AND SUNDAY WITH A TROUGH AXIS MOVING ACROSS SUNDAY AFTERNOON/EVENING. THERE IS SOME UPSLOPE PROGGED FOR THE PLAINS SATURDAY NIGHT AND SUNDAY. UPPER RIDGING MOVES IN ON MONDAY AND TUESDAY. THE FLOW ALOFT IS NORTH-NORTHWESTERLY. MOISTURE IS NOT GREAT THROUGH ALL THE DAYS. THE ONLY POTENTIAL DAY WITH BELOW NORMAL TEMPERATURES WOULD BE SUNDAY. && .AVIATION...DRAINAGE WINDS LIKELY TONIGHT AS EXPECT THE STRONGER WEST WINDS NOT TO MAKE IT OUT TO DIA...BUT GUSTY WEST WINDS HAVE REACHED BJC AND WILL CONTINUE TONIGHT AND TOMORROW MORNING. WEST WINDS EXPECTED DEN AND APA TOMORROW. NO PRECIP THROUGH PERIOD. && .BOU WATCHES/WARNINGS/ADVISORIES...WINTER WEATHER ADVISORY FOR BLOWING SNOW FOR FRONT RANGE FOOTHILLS...ZONES 35..36 AND PORTIONS OF THE URBAN CORRIDOR CLOSER TO THE FOOTHILLS...ZONES 38 AND 39 UNTIL 11 AM WEDNESDAY. SZOKE/RJK
Hazardous weather outlook, Jan 27, 11:07 AM MST, 10 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1107 AM MST TUE JAN 27 2009 COZ030>051-281300- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1107 AM MST TUE JAN 27 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT WEST TO NORTHWEST WINDS WILL BE INCREASING TODAY AND TONIGHT ACROSS THE MOUNTAIN PASSES AND FRONT RANGE FOOTHILLS. WINDS WILL INCREASE TO 20 TO 35 MPH AND GUSTS UP AROUND 60 MPH ARE POSSIBLE BY LATER TONIGHT. EVEN SOME GUSTS TO 45 MPH ARE POSSIBLE AT THE BASE OF THE FOOTHILLS. WITH THE GUSTY WINDS THERE WILL BE BLOWING SNOW AND REDUCED VISIBILITIES OVER EXPOSED AND SNOW COVERED AREAS WHICH ARE NOW WIDESPREAD AFTER THE LATEST SNOWFALL. SNOW WILL BE DEVELOPING AGAIN IN THE MOUNTAINS AFTER MIDNIGHT TONIGHT BUT ANY ACCUMULATIONS OVERNIGHT ARE EXPECTED TO BE UNDER AN INCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SNOW IS LIKELY IN THE HIGH MOUNTAINS WEDNESDAY INTO EARLY THURSDAY MORNING. SNOW ACCUMULATIONS WILL RANGE FROM 3 TO 9 INCHES THROUGH THAT PERIOD. WINDY CONDITIONS WILL CREATE AREAS OF BLOWING SNOW AS WELL. STRONG DOWNSLOPE WINDS WITH GUSTS TO 60 MPH ARE EXPECTED IN AND NEAR THE FRONT RANGE FOOTHILLS WEDNESDAY MORNING. THE NEXT CHANCE OF SNOW WILL BE A SLIGHT ONE OVER THE MOUNTAINS SATURDAY NIGHT. OTHERWISE DRY CONDITIONS ARE EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. SZOKE/RJK
The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 28, 3:30 AM MST | Winter Storm Warning | BOU | Grand, Jackson | 30 hr |
| Jan 28, 3:30 AM MST | Winter Weather Advisory | BOU | Boulder, Clear Creek, Gilpin, Grand, Jackson, Jefferson and 3 more | 30 hr |
Nearby
High Wind Warnings in Colorado, 2009Every high wind warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.